sexologist-icon
Pain in lower abdomen aftr sex nd i-pill
Had sex on 3rd day of period for 4-5 days. Took i-pill after that. Feeling pressure on lower abdomen. Having sensation of frequent urination in every 3 mins. Last period was on 11/8/21 and again its repeated on 27/8/21.
52 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Get a urine test for infection.
Health Tips
Reach Practo profile for further assistance.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.